# SDR DALA2025030401689

- Difficulty date: February 22, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 68,606 hours, 31,260 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0824702) FOUND CORROSION ON FWD MOUNT OF VERTICAL STAB ON LH FWD BUSHING AND FRAME AROUND BUSHING ATTACH BOLT. REMOVED AND REPLACED L/H FWD MOUNT BUSHING REF PRI 624280-14.
